# SDR SWAA103074

- Difficulty date: May 24, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 58,782 hours, 50,357 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RT WING I/B AFT FLAP T/E DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
